Volume 48, Number 3
Preview Issue Next Issue

full paper access

Marco Hernandez, Tian Ma and Shouhong Wang

10.4208/jms.v48n3.15.01

J. Math. Study, 48 (2015), pp. 199-221.

Full Article 80 94 Article preview

full paper access

Yujian Jiao, Sheng Chen and Benyu Guo

10.4208/jms.v48n3.15.02

J. Math. Study, 48 (2015), pp. 222-249.

Full Article 71 85 Article preview

full paper access

Tingting Zheng and Peixin Zhang

10.4208/jms.v48n3.15.03

J. Math. Study, 48 (2015), pp. 250-255.

Full Article 81 96 Article preview

full paper access

Shilong Wei and Weiping Guo

10.4208/jms.v48n3.15.04

J. Math. Study, 48 (2015), pp. 256-264.

Full Article 74 89 Article preview

full paper access

M. Zhu and X. Huang

10.4208/jms.v48n3.15.05

J. Math. Study, 48 (2015), pp. 265-274.

Full Article 72 91 Article preview

full paper access

Heming Jiao

10.4208/jms.v48n3.15.06

J. Math. Study, 48 (2015), pp. 275-289.

Full Article 74 90 Article preview

full paper access

Z. Liu and Y.-T Jing

10.4208/jms.v48n3.15.07

J. Math. Study, 48 (2015), pp. 290-305.

Full Article 75 94 Article preview

full paper access

Jianren Long

10.4208/jms.v48n3.15.08

J. Math. Study, 48 (2015), pp. 306-314.

Full Article 90 104 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80